Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Having frequent loose motions with blood and abdominal pain.Feeling tired and week. Recurring mouth ulcer. Taking medications, no relief. Worried?

Since 4-5 days I am having frequent lose motions with blood in it, it pains as well while passing motions & also slight abdomen pain.. I am feeling very tired and weak, have had mouth ulcer trouble frequently along with the stomach disorders which I have been suffering on & off which reoccurs aftrr few months.. I am very worried due to the presence of blood in stool . I consulted the doctor and am having oflomac 200 tablets for lose motions, histac 150, rinifol for mouth ulcer, but its still the same. I am worried as these things keep reoccuring.... Pls help...
Asked On : Sun, 24 Jun 2012
Answers:  2 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query.
It seems that you might have acute bacillary dysentery causing pain and frequency of passing stool.
As you get this problem often,go for stool test to find out the cause,wheather it is amebic or bacillary dysentery.
After report go for treatment accordingly.
Take light diet like curd,buttermilk,rice.
Take plenty of water.
Avoid fried and junk food.
Ok and bye.
Answered: Sun, 24 Jun 2012
I find this answer helpful
  User's Response
Thanks for writing to us.
You need to be proper diagnosis.Your digestive system is in very poor.
Answered: Sun, 24 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor